# SDR SWAA2021041456423

- Difficulty date: March 14, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 39,513 hours, 23,867 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ACCESS PANEL 651FB RT WING / REPLACED ANGLE AND FASTENERS LOC ON ACCESS PANEL 651FB RT WING IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02
